View Single Post
Old 11-21-2009, 08:46 AM   #5
dsc3507 dsc3507 is offline
Newbie
(male)
 
Join Date: Nov 2009
Posts: 3
dsc3507 HB User
Re: Problems from Bystolic

Thanks so much for your thoughtful reply. This is such a strange and scary thing to go through! While most if not all of my physical problems have lapsed I am still besieged with these chronic bloodshot eyes. I am concerned about it possibly causing sight issues, which it has not yet. Seeing another eye doctor for a second opinion this week. The first diagnosis was: Scleritis, unspecified, OU

Getting back on my health care soap box for a moment. I am totally disgusted with this pharmaceutical/doctor relationship. When you go to the doctors and you see note pads, posters, etc. with a drugs name on it this should be a real red flag clue that the pusher has been there. Take heed when you see this and do your homework. You are your own best advocate!

Last edited by mod-anon; 11-21-2009 at 09:46 AM. Reason: removed quote